MENU

You are here

Publications

Export 25 results:
Filters: First Letter Of Last Name is I  [Clear All Filters]
Book Chapter
Iandoli F, Scandone R. Dispersive Estimates for Schrödinger Operators with Point Interactions in ℝ3. In: Michelangeli A, Dell'Antonio G Advances in Quantum Mechanics: Contemporary Trends and Open Problems. Advances in Quantum Mechanics: Contemporary Trends and Open Problems. Cham: Springer International Publishing; 2017. pp. 187–199. Available from: https://doi.org/10.1007/978-3-319-58904-6_11
Journal Article
Bonechi F, Cattaneo AS, Iraso R. Comparing Poisson Sigma Model with A-model. Journal of High Energy Physics [Internet]. 2016 ;2016:133. Available from: https://doi.org/10.1007/JHEP10(2016)133
Facchetti G, Iacono G, Altafini C. Computing global structural balance in large-scale signed social networks. Proceedings of the National Academy of Sciences of the United States of America. Volume 108, Issue 52, 27 December 2011, Pages 20953-20958 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/6426
Ianni I, Vaira G. On concentration of positive bound states for the Schrödinger-Poisson problem with potentials. Advanced nonlinear studies. 2008 ;8:573–595.
Soranzo N, Ramezani F, Iacono G, Altafini C. Decompositions of large-scale biological systems based on dynamical properties. Bioinformatics (Oxford, England). 2012 Jan; 28(1):76-83 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/5226
Iurlano F. A density result for GSBD and its application to the approximation of brittle fracture energies. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34647
Iacono G, Altafini C, Torre V. Early phase of plasticity-related gene regulation and SRF dependent transcription in the hippocampus. PloS one. Volume 8, Issue 7, July 2013 : e68078 [Internet]. 2013 . Available from: http://hdl.handle.net/1963/7287
Facchetti G, Iacono G, Altafini C. Exploring the low-energy landscape of large-scale signed social networks. Physical Review E - Statistical, Nonlinear, and Soft Matter Physics. Volume 86, Issue 3, 26 September 2012, Article number036116 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6504
Iurlano F. Fracture and plastic models as Gamma-limits of damage models under different regimes. Advances in Calculus of Variations., to appear. [Internet]. 2011 . Available from: http://hdl.handle.net/1963/5069
Dal Maso G, Iurlano F. Fracture models as Gamma-limits of damage models. Communications on Pure and Applied Analysis 12 (2013) 1657-1686 [Internet]. 2013 . Available from: http://hdl.handle.net/1963/4225
Jäggli C, Iapichino L, Rozza G. An improvement on geometrical parameterizations by transfinite maps. Comptes Rendus Mathematique. 2014 ;352:263–268.
Feola R, Iandoli F. Local well-posedness for quasi-linear NLS with large Cauchy data on the circle. Annales de l'Institut Henri Poincaré C, Analyse non linéaire [Internet]. 2019 ;36:119 - 164. Available from: http://www.sciencedirect.com/science/article/pii/S0294144918300428
Iacono G, Altafini C. Monotonicity, frustration, and ordered response: an analysis of the energy landscape of perturbed large-scale biological networks. BMC Systems Biology 2010, 4:83 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/4055
Ballarin F, Faggiano E, Manzoni A, Quarteroni A, Rozza G, Ippolito S, Scrofani R. Numerical modeling of hemodynamics scenarios of patient-specific coronary artery bypass grafts. Biomechanics and Modeling in Mechanobiology [Internet]. 2017 ;16:1373-1399. Available from: https://www.scopus.com/inward/record.uri?eid=2-s2.0-85015065851&doi=10.1007%2fs10237-017-0893-7&partnerID=40&md5=c388f20bd5de14187bad9ed7d9affbd0
Iapichino L, Quarteroni A, Rozza G. Reduced basis method and domain decomposition for elliptic problems in networks and complex parametrized geometries. Computers and Mathematics with Applications . 2016 ;71(1):430.
Ianni I, Vaira G. Solutions of the Schrödinger–Poisson problem concentrating on spheres, part I: necessary conditions. Mathematical Models and Methods in Applied Sciences [Internet]. 2009 ;19:707-720. Available from: https://doi.org/10.1142/S0218202509003589
Iraso R, Mnev P. Two-Dimensional Yang–Mills Theory on Surfaces with Corners in Batalin–Vilkovisky Formalism. Communications in Mathematical Physics [Internet]. 2019 . Available from: https://doi.org/10.1007/s00220-019-03392-w

Sign in